# SDR SWAA2023021401536

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 72,217 hours, 42,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED STA 724 LH CHARGER AND BATTERY. REMOVED AND REPLACED FWD RH GALLEY BATTERY AND REMOVED AND REPLACED AFT LH GALLEY BATTERY IAW AMM 33-51-06
